MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RX LOCKING DEVICE AND BIOPSY CAP; ENDOSCOPE CHANNEL ACCESSORY

BOSTON SCIENTIFIC CORPORATION RX LOCKING DEVICE AND BIOPSY CAP; ENDOSCOPE CHANNEL ACCESSORY
Model Number M00545260
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block e1: there were two physicians reported: dr.(b)(6).Block h6: imdrf device code a0501 captures the reportable event of the sponge detachment.
 
Event or Problem Description
It was reported to boston scientific corporation that rx locking / biopsy cap was used during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the procedure, the duodenoscope could no longer aspirate due to an obstruction in the channel.Multiple attempts were made in the operating room to unclog the endoscope; however, these efforts were unsuccessful.The procedure was unable to be completed as a result of this event.Reportedly, a water-soluble lubricant to the top of the biopsy cap, prior to use.The following day, a renewed attempt to clear the blockage was made.After several maneuvers, the obstruction was successfully removed.The obstruction was identified as a piece of foam from the biopsy cap.There were no patient complications reported as a result after this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block e1 (initial reporter first name and email address) has been updated based on the additional information received on october 20, 2025.Block e1: there were two physicians reported: dr.(b)(6) and dr.(b)(6).Block h6: imdrf device code a0501 captures the reportable event of the sponge detachment.

Brand Name
RX LOCKING DEVICE AND BIOPSY CAP
Common Device Name
ENDOSCOPE CHANNEL ACCESSORY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key22609568
Report Number3005099803-2025-03605
Device Sequence Number5384842
Product Code ODC
UDI-Device Identifier08714729746676
UDI-Public(01)08714729746676(17)280406(10)36246878
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K010610
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00545260
Device Catalogue NumberM00545260
Device Lot Number0036246878
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2025
Supplement Date Received by Manufacturer10/20/2025
Initial Report FDA Received Date07/25/2025
Supplement Report FDA Received Date10/21/2025
Date Device Manufactured04/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown